American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Zhengxiang Chen and Yongbing Zhang. Stabilities of homothetically shrinking Yang-Mills solitons. Trans. Amer. Math. Soc. 367 (2015) 5015-5041.
Abstract, references, and article information   
View Article: PDF

[2] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[3] Indranil Biswas, John Loftin and Matthias Stemmler. The vortex equation on affine manifolds. Trans. Amer. Math. Soc. 366 (2014) 3925-3941.
Abstract, references, and article information   
View Article: PDF

[4] Rafe Mazzeo and Edward Witten. The Nahm Pole Boundary Condition. Contemporary Mathematics 621 (2014) 171-226.
Book volume table of contents   
View Article: PDF

[5] Mircea Neagu and Mihaela Maria Marin. From a dynamical system of the knee to natural jet geometrical objects. Quart. Appl. Math. 71 (2013) 689-705.
Abstract, references, and article information
View Article: PDF

[6] Reza Seyyedali. Balanced metrics and Chow stability of projective bundles over Riemann surfaces. Proc. Amer. Math. Soc. 141 (2013) 2841-2853.
Abstract, references, and article information   
View Article: PDF

[7] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[8] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[9] Shuguang Wang. Objective B-fields and a Hitchin-Kobayashi correspondence. Trans. Amer. Math. Soc. 364 (2012) 2087-2107. MR 2869199.
Abstract, references, and article information   
View Article: PDF

[10] Karsten Grove and Wolfgang Ziller. Lifting group actions and nonnegative curvature. Trans. Amer. Math. Soc. 363 (2011) 2865-2890. MR 2775790.
Abstract, references, and article information   
View Article: PDF

[11] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[12] Paul Norbury. Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011) 1287-1309. MR 2737266.
Abstract, references, and article information   
View Article: PDF

[13] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[14] Nan-Kuo Ho and Chiu-Chu Melissa Liu. Yang-Mills connections on orientable and nonorientable surfaces. Memoirs of the AMS 202 (2009) MR 2561624.
Book volume table of contents   

[15] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. I. Memoirs of the AMS 185 (2007) MR 2281877.
Book volume table of contents   

[16] Takuro Mochizuki. Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$-modules. II. Memoirs of the AMS 185 (2007) MR 2283665.
Book volume table of contents   

[17] Ben Weinkove. A complex Frobenius theorem, multiplier ideal sheaves and Hermitian-Einstein metrics on stable bundles. Trans. Amer. Math. Soc. 359 (2007) 1577-1592. MR 2272141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Terence Tao and Gang Tian. A singularity removal theorem for Yang-Mills fields in higher dimensions. J. Amer. Math. Soc. 17 (2004) 557-593. MR 2053951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ngaiming Mok. On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents. Trans. Amer. Math. Soc. 354 (2002) 2639-2658. MR 1895197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yasuyuki Nagatomo. Representation theory and ADHM-construction on quaternion symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 4333-4355. MR 1851173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rodrigo P. Gomez. A finiteness theorem for harmonic maps into Hilbert Grassmannians. Trans. Amer. Math. Soc. 353 (2001) 1741-1753. MR 1637074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Y. Byun, Y. Lee, J. Park and J. S. Ryu. Constructing the Kähler and the symplectic structures from certain spinors on 4-manifolds. Proc. Amer. Math. Soc. 129 (2001) 1161-1168. MR 1707139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Indranil Biswas, Yogish I. Holla and Georg Schumacher. On a characterization of finite vector bundles as vector bundles admitting a flat connection with finite monodromy group. Proc. Amer. Math. Soc. 128 (2000) 3661-3669. MR 1695096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yasuyuki Nagatomo. Examples of vector bundles admitting unique ASD connections on quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 127 (1999) 3043-3048. MR 1616637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Indranil Biswas. Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998) 2827-2834. MR 1459109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jim Bryan and Marc Sanders. The rank stable topology of instantons on $\overline{\mathbf{CP}}^2$ . Proc. Amer. Math. Soc. 125 (1997) 3763-3768. MR 1425114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia